advertisement
Question
Posted by: TANIA CAMPBELL | 2010/02/16

bleeding

i am on Triphasil and bleed quiet often like 2-3 times per month
lately i have been feeling giddy i have passed out a few times my appitite is not good .i have been on this pill for about 1 year now
please advise what i must too

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your gynaecologist to find out why your are having the irregular bleeding.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/18

You should see your gynaecologist to find out why your are having the irregular bleeding.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement